# SDR ASOA20140305030

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 26,497 hours, 21,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 8151138
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE CABIN DEPRESSURIZED IN AIR MAX DELTA P1 PSI.  MAINTENANCE R & R NR 1  PACK HEAT EXCHANGER SLEEVE AND PERFORMED OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
